# SDR TWAA0008714

- Difficulty date: May 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FLOOR MEMBRANE AT STA 1212 TO 1231 AT LONGERON 18L.  REMOVED DAMAGED SECTION OF MEMBRANE, AND INSTALLED DOUBLER PER SRM 53-01 FIG 4 SHEET 3.
